Alli? Thoughts on the only "FDA approved" weight loss product

You're on Page 4 of 5
Go to
  • I purchased the starter pack of Alli today. I'm going to read through everything and be prepared food wise plus educate my family on it. So in 2 - 4 days I will be using this tool to help me with my WLP. I'm having a problem registering my Alli product the page won't load. I've emailed them and fingers crossed they will help me figure out what is wrong. Has anyone else had this problem. I was able to pick and register a user name. But when I went to log in your Alli Product code the page had a run time error.
    Well I've babbled long enought... HAPPY ALLI EVERYONE!!
  • Honestly I wasn't really impressed with their food tracking program or their message boards. The Daily Plate has been working better for me.
  • Hi,

    So I am curious about the headache thing as well. I have had a nagging headache for the last two days. Dehydration makes sense, but yesterday I drank a ton of water. Today it is better... hopefully by tomorrow it will be non existent! :P

    For dinner my family was having steaks, so I had 1/4 of steak sliced and put it on a tortilla. I am waiting a little while to take my pill. If ever there was a meal that was going to test the bounds of "treatment effects" this is the one. But... if I was not taking the pill, I would have consumed an entire steak at 680 cals and 30 grams of fat. So I will chalk this one up as a small success even if I have to pay for it later tonight.

    Someone had mentioned a decreased appetite. I know that the pill does not affect hunger, but I have not been very hungry either. I think it is FEAR of what will happen if I over eat, and the fact that I really don't want to experience any of the effects.

    I plan to weigh myself officially on Friday. That will be 5 days on the pill, enough time to figure out if it is working.

    Good Luck Ladies!
  • FYI: I visited the Alli website and 5 people were reporting headaches... here is one of the posts....

    "hello. my name is John and I am a member of the alli team. remember that alli works only in the digestive tract so there is no interation btwn alli and your brain or heart. your headache may be from your new diet -- it takes the body a while to adjust. Stay hydrated and eat often -- it is best to eat ~ 5 times a day so have healthy snacks in between meals. To report any adverse effects, you can call 800-671-2554. Best of luck with alli."
  • I just read this article about it:

    http://www.newstarget.com/019387.html

    The study that I looked at showed that the people in the clinical trial gained all of the weight they dropped while using the medication back after going off the pills. Does anyone have any information about this?
  • i would love to try alli but all your talk about headaches keeps me from buying it! i already have severe migranes about 3 days out of the week and i don't want any more pain than i already have.. but i really really want to try alli!

    not sure what to do...
  • Quote: FYI: I visited the Alli website and 5 people were reporting headaches... here is one of the posts....

    "hello. my name is John and I am a member of the alli team. remember that alli works only in the digestive tract so there is no interation btwn alli and your brain or heart. your headache may be from your new diet -- it takes the body a while to adjust. Stay hydrated and eat often -- it is best to eat ~ 5 times a day so have healthy snacks in between meals. To report any adverse effects, you can call 800-671-2554. Best of luck with alli."
    I didnt see this posting....but then again, its hard to find anything over there without going thru it with a fine tooth comb.

    Anyway, I dont believe it has anything to do with my diet. Ive been on my eating program since June 1st. Started Alli on the 14th. The 16th, is when the headaches started. Any headaches from my eating plan were in the first 3 days of my plan....and then were gone.
  • Quote: I just read this article about it:

    http://www.newstarget.com/019387.html

    The study that I looked at showed that the people in the clinical trial gained all of the weight they dropped while using the medication back after going off the pills. Does anyone have any information about this?
    Im sure they did. If you are relying on a pill to help you loose weight without changing your eating habits, you will of course gain back what you lost.

    Change your habits with the pill, and continue to maintain once you have reached your goal. The weight will stay off. It really doesnt have anything to do with the pill. It has everything to do with the person taking it, and how they are eating after the pill.

    Just like any other program....work the program, then maintain it!
  • Quote: I didnt see this posting....but then again, its hard to find anything over there without going thru it with a fine tooth comb.

    Anyway, I dont believe it has anything to do with my diet. Ive been on my eating program since June 1st. Started Alli on the 14th. The 16th, is when the headaches started. Any headaches from my eating plan were in the first 3 days of my plan....and then were gone.
    I,too, have had dull headaches since taking this. Today is day 3 for me. My head is killing me this morning!! I know it's not diet related in my case because I have not had to make many "changes". I already ate pretty close to their recommeded diet plan.

    I haven't had any other "ill effects" yet, but this headache would be enough for me to throw in the towel!!
  • Quote: FYI: I visited the Alli website and 5 people were reporting headaches... here is one of the posts....

    "hello. my name is John and I am a member of the alli team. remember that alli works only in the digestive tract so there is no interation btwn alli and your brain or heart. your headache may be from your new diet -- it takes the body a while to adjust. Stay hydrated and eat often -- it is best to eat ~ 5 times a day so have healthy snacks in between meals. To report any adverse effects, you can call 800-671-2554. Best of luck with alli."
    I wonder if there could be some kind of correlation between the headaches the fact that Alli blocks fat soluble vitamins A, D, E & K?? I would think that a deficency there could certainly induce headaches.
  • rosie - But if the ladies are all taking their multivitamins at night shouldn't that negate any headches from lack of vitamins? The whole headache thing seems odd to me. So far we've got dehydration, diet change and vitamin defficiency for headches causes. Seems like we're doing the drug testing for them at this point!

    But seriously, has anyone been using more artificial sweeteners or maybe eating more cold cuts or something that would contain common headache triggers? Hey, maybe it's the body's way of handling the stress of the new pill?
  • Quote: rosie - But if the ladies are all taking their multivitamins at night shouldn't that negate any headches from lack of vitamins? The whole headache thing seems odd to me. So far we've got dehydration, diet change and vitamin defficiency for headches causes. Seems like we're doing the drug testing for them at this point!

    But seriously, has anyone been using more artificial sweeteners or maybe eating more cold cuts or something that would contain common headache triggers? Hey, maybe it's the body's way of handling the stress of the new pill?
    Who knows what the answer is... I can honestly say that I've really not done anything drastically different in my diet, and I am well hydrated. After some deliberation, and a wicked headache like I've never experienced before... My instinct tells me this is not the way for me to go.

    It was worth a try. At least it did get me back into my healthier diet and exercise routine which I'm really glad to be back on....

    I do wish the best to others, though!
  • I am on day three, and my headache is gone. I had been remiss in taking my vitamin, so I took that last night. So far so good. The scale is down 2.5lbs... probably just SHOCK from eating healthy again! I have had NO treatment affects at all. I have changed my diet. I am getting more lean protein that has moderate fat. As a result I have not been getting as much fiber as I am used to, and I am suffering from a problem that is opposite of the treatment effects.

    So far so good on this side. Good Luck ladies!
  • I am on day 6 of Alli. My headaches have seemed to have gone away also. Only real side effects are the (i know gross) loose oily stools that I have every now and then. Otherwise so far so good. i am done 8 pounds in a week. I cannot really complain to much. I have also been eating healthy and excersicing. Well off to the gym! I will keep you guys posted!
  • 8 pounds! was this your first week of dieting? sometimes you lose lots of water the first week and then the weightloss comes down.